Injectafer Face Rash

2 Replies Updated



Conversation Starter

Karen Says:
via mobile

I completed two sessions of injectafer infusion about a month ago. A few days ago out of the blue, my face and throat broke out in a rash which lasted about 3 days. I never develop rashes so this was very unusual and can't be attributed to different soap, lotion, etc. I notice on the handout they gave me at the time of infusion that it's a possible side effect, but wondering if it could occur a month later. Anyone else experience this?



Showing Replies 1 - 2 of 2 RSS Feed


of 1    
1
Verwon Says:

It is possible, according to NIH studies, some people experience joint and muscle pain from these infusions that can linger for the rest of their lives.

While it may seem that you just need an iron supplement to brings your back up to normal levels, doing so is not always as simple as it seems.

How are you doing, now? Has there been any change? Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Dena Says:

Yes I have a bumpy red rash on my cheeks...It has been a week since my last infusion...my second one...
I have also had severe stomach aches...went to sleep watching TV WITH MY GLASSES ON and woke up to blurry vision... finally went to sleep for the night and was ok in the morning... I find there are times I am dizzy and food doesn’t taste the same...before the iron levels so very low... I wanted salty food like chips and crackers.. now They don’t taste good...and I want sweets, which is funny for me..since I never have really liked or eaten sweets... I am sleeping better...but Injectafer is so expensive for me I will not be able to afford it again... I have chronic it seems poor absorption of iron from chronic inflammation (I believe) and. Hiatal Hernia...which I will not fix...so glad to be able to share..good to know I am not alone

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Injectafer infusion
I am having some side effects from the iron infusion that a I had a few day ago. These side effect include exhaustion, n... 6 replies
Injectafer facial tingling & mental confusion from activity
I was received a dose of Injectafer over a year ago. The evening after I got it, my lips and tongue felt tingly. That ni... 3 replies
Injectafer & Shortness of Breath?
I had my first of 2 Injectafer infusions today. It’s only been about 12 hrs and so far the only problem I have is ... 3 replies
Injectafer Iron Infusion
I had my first Injectafer infusion. I felt ok during it except a little sleepy. Then about an hour later I had extreme n... 1 reply
Injectafer-new drug
I am on my 3rd set of infusions in 5 years. Infed (iron dextran) gave me an allergic reaction and so they stopped and ga... 1 reply
Sweating from injectafer infusion
Hi, I had an iv injectafer infusion 5 days ago and I have been getting major hot flashes every hour or two ever since. M... 1 reply
iron infusion injectafer
I had my first infusion on Friday. I am having another one this coming Friday. My blood pressure has been very high and ... 4 replies
Back and joint pain after Injectafer
I have chronic anemia from Crohn's disease and we decided to do Venofer this year to address my anemia. I did like 1... 8 replies
Persistent Side Effects from Injectafer
My first dose was given four days ago and I am still feeling nauseous, muscle pain and cold sweats. Realizing that we... 197 replies
Raised blood alkaline phosphatase due to Injectafer?
In October 2016 my Iron was a 8 and my Ferratin was a 4. Was given two 15 minute sessions of Injectafer. Each infusion I... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 February 2018.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA